Research articles

Selected Research Articles Available for Download

Geometry/Functional Analysis

A remark on the slicing problem, Israel Seminar on G.A.F.A., 1998-99, Springer-Verlag, Lecture Notes in Mathematics, #1745 (2000). PDF

The complex plank problem, Bull. London Math. Soc. 33 (2001), 433-442. PDF

(with M. Prodromou) A Sharp Combinatorial Version of Vaaler’s Theorem, Bull. London Math. Soc. 41 (2009). PDF

(with K. Boroczky) Stability of the Prekopa-Leindler inequality, Mathematika 56 (2010), 339-356. PDF

(with G. Ambrus and T. Erdelyi) Chebschev constants for the unit circle, Bull. London Math. Soc. (to appear). PDF

(with F. Barthe, W. Bednorz, K. Oleszkiewicz and P.Wolff) L1 smoothing for the Ornstein-Uhlenbeck semigroup, Mathematika (to appear). PDF

Probability/Information Theory

(with F. Barthe and A. Naor) Entropy jumps in the presence of a spectral gap, Duke Math. J. 119 (2003), 41-64. PDF

(with M. Anttila and I. Perissinaki) The Central Limit Problem for convex bodies, Trans. Amer. Math. Soc. 355 (2003), 4723-4735. PDF

(with S. Artstein, F. Barthe and A. Naor) A solution of Shannon’s problem on the montonicity of entropy, J. A. M. S. 17 (2004), 975-982. PDF

(with S. Artstein, F. Barthe and A. Naor) On the Rate of Convergence in the Entropic Central Limit Theorem, Probability Theory and Related Fields 129 (2004), 381-390. PDF

(with V. H. Nguyen) Entropy jumps for random vectors, Studia Math. (to appear). PDF